View Full Version: I'm feeling a little doozy and chaotic lately.

Haven Of Wiidom > Members' Zones > I'm feeling a little doozy and chaotic lately.


Title: I'm feeling a little doozy and chaotic lately.


Phalanx - May 8, 2009 01:13 AM (GMT)
Well for pretty much all of 2009 so far, I've been a more enthusiastic, pessimistic, lamenting, funny, etc. person on the darker side of the spectrum. Ever since three days ago, I've been recommended a new medication to help focus more in school and my parents insisted me to take it since I have to study really hard for the AP Bio around the end of this month. The first day, I felt quite anxious and dejected-like in the morning, some time near the noon I felt mentally drunken and out of whack, and finally at the afternoon and nighttime, I felt really depressed and down. The other two days I've been more anxious and calm (in a weird way) for half the time and the other half I felt I've taken on a more silent and serious emotion/personality similar to Rorschach from the Watchmen movie. The worst part is that this type of anxiety and even depression I'm feeling currently just takes me back to the much grimmer moments of my elementary school years and junior high years and boy I do wish I could snap out of that for a few minutes.

So just to let you guys know, my personality and emotions are going to be slightly more different than before taking the medication this week.

MarvelFan15 - May 8, 2009 01:36 AM (GMT)
I hope you get better...

Bandit - May 8, 2009 01:36 AM (GMT)
Bi-Polar? Becareful, buddy. Try to think poistive no matter what. Remember, when something bad happens, good will soon follow helping you.

SilverSurfer092 - May 8, 2009 01:42 AM (GMT)
Just think happy thoughts.


Just keep swimming, just keep swimming, just keep swimming.

videogameman - May 8, 2009 01:48 AM (GMT)
QUOTE (SilverSurfer092 @ May 8 2009, 01:42 AM)
Just think happy thoughts.


Just keep swimming, just keep swimming, just keep swimming.

You.Watch.Finding.Nemo. :blink: JK. Pixar makes only awesome movies. Anyway, don't strop belivin'! Just hold on to the feelin'!

Marvel Man - May 8, 2009 01:59 AM (GMT)
QUOTE (videogameman @ May 8 2009, 01:48 AM)
QUOTE (SilverSurfer092 @ May 8 2009, 01:42 AM)
Just think happy thoughts.


Just keep swimming, just keep swimming, just keep swimming.

You.Watch.Finding.Nemo. :blink: JK. Pixar makes only awesome movies. Anyway, don't strop belivin'! Just hold on to the feelin'!

Journey ftw.

No but seriously, think good things.

JudgeHalo - May 8, 2009 02:10 AM (GMT)
QUOTE (SilverSurfer092 @ May 8 2009, 01:42 AM)
Just think happy thoughts.


Just keep swimming, just keep swimming, just keep swimming.

You know this will come back to haunt you.
user posted image

SilverSurfer092 - May 8, 2009 02:29 AM (GMT)
QUOTE (JudgeHalo @ May 8 2009, 03:10 AM)
QUOTE (SilverSurfer092 @ May 8 2009, 01:42 AM)
Just think happy thoughts.


Just keep swimming, just keep swimming, just keep swimming.

You know this will come back to haunt you.
user posted image

I've worn short shorts to school.



This can't haunt me.

Bassetman - May 8, 2009 01:56 PM (GMT)
QUOTE (SilverSurfer092 @ May 8 2009, 02:29 AM)
QUOTE (JudgeHalo @ May 8 2009, 03:10 AM)
QUOTE (SilverSurfer092 @ May 8 2009, 01:42 AM)
Just think happy thoughts.


Just keep swimming, just keep swimming, just keep swimming.

You know this will come back to haunt you.

I've worn short shorts to school.



This can't haunt me.

*Instant Respect*

I've thought of doing it.

Never decided.

Phalanx - May 8, 2009 07:27 PM (GMT)
Hmmmm..... A Pixar movie about anthropomorphic fishes.... How drab. </Rorschach>

Darkender - May 8, 2009 09:44 PM (GMT)
:lol:
I hope they fix you.

Phalanx - May 9, 2009 12:36 AM (GMT)
Oh man and there is one other thing: This new medication makes me lose my appetite by a significant mile and I don't feel hungry enough to eat even a bite of anything. Now I have a runny nose and some cold. Oh boy, this medication is really making me a little sick.


MarvelFan15 - May 9, 2009 03:12 AM (GMT)
QUOTE (SilverSurfer092 @ May 7 2009, 09:29 PM)

I've worn short shorts to school.



This can't haunt me.

:o

SilverSurfer092 - May 9, 2009 03:58 PM (GMT)
The next Rorschach imitator gets drop kicked into oblivion.

Phalanx - May 9, 2009 04:56 PM (GMT)
Last night, I felt REALLY sick and uncomfortable. So much runny noses, sore throat, and cold. All of that is making me feel like I'm in hell right now.

videogameman - May 9, 2009 05:39 PM (GMT)
QUOTE (SilverSurfer092 @ May 9 2009, 03:58 PM)
The next Rorschach imitator gets roundhouse kicked into oblivion. By Chuck Norris.

Fixed. :D

M Bison - May 9, 2009 09:14 PM (GMT)
QUOTE (Phalanx @ May 9 2009, 04:56 PM)
Last night, I felt REALLY sick and uncomfortable. So much runny noses, sore throat, and cold. All of that is making me feel like I'm in hell right now.

Enjoy swine flue.

Phalanx - May 9, 2009 10:17 PM (GMT)
QUOTE (M Bison @ May 9 2009, 09:14 PM)
Enjoy swine flue.

oh yeah your last comment really cheered me up more than you finally ruling the whole Earth with an iron fist. You really made my day, O' Leader of Shadaloo.

Granobulax - May 9, 2009 10:56 PM (GMT)
Hey Phalanx, what is the name of this medication?

I'm sorry to hear about the side effects of this medication. Depending on what medication it is, it sounds like you probably shouldn't be taking it with all of the adverse affects you're experiencing.

Let me know the name of the drug.

Phalanx - May 10, 2009 01:23 AM (GMT)
QUOTE (Granobulax @ May 9 2009, 10:56 PM)
Hey Phalanx, what is the name of this medication?

I'm sorry to hear about the side effects of this medication. Depending on what medication it is, it sounds like you probably shouldn't be taking it with all of the adverse affects you're experiencing.

Let me know the name of the drug.

*reads the label*

QUOTE
D-AMPHETAMINE SALT COM XR 30MG CAPS



The Last Technomancer - May 10, 2009 01:35 AM (GMT)
QUOTE (Phalanx @ May 9 2009, 08:23 PM)
QUOTE (Granobulax @ May 9 2009, 10:56 PM)
Hey Phalanx, what is the name of this medication?

I'm sorry to hear about the side effects of this medication. Depending on what medication it is, it sounds like you probably shouldn't be taking it with all of the adverse affects you're experiencing.

Let me know the name of the drug.

*reads the label*


It could just be you caught a cold; viruses take awhile to show symptoms just like bactria.

Phalanx - May 10, 2009 02:14 AM (GMT)
QUOTE (The Last Technomancer @ May 10 2009, 01:35 AM)
QUOTE (Phalanx @ May 9 2009, 08:23 PM)
QUOTE (Granobulax @ May 9 2009, 10:56 PM)
Hey Phalanx, what is the name of this medication?

I'm sorry to hear about the side effects of this medication. Depending on what medication it is, it sounds like you probably shouldn't be taking it with all of the adverse affects you're experiencing.

Let me know the name of the drug.

*reads the label*


It could just be you caught a cold; viruses take awhile to show symptoms just like bactria.

As I have read, this thing does cause fever as a side-effect.




Hosted for free by zIFBoards